# SDR HALA20240529149

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 35,103 hours, 5,574 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Damaged
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 2L DOOR INTERPHONE HANDSET HANGING ON BY THREADS. REMOVED & REPLACED 2L DOOR HANDSET PER AMM 23-73-44. OPS CHECK OK. OK FOR SVC.
